# SDR DALA2025043003314

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,263 hours, 40,674 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- EXISTING REPAIR FOUND,  OK TO CONT THE WC INSP AS AUTHORIZED BY THE TIME CONT ITEMS STATEMENT FOR SEC I OF ERA 619064-14AD REV B. (LP #7184929)
